Please..if anyone can help, I am at the end of my rope.
I am a 36 year old female. About 13 years ago, something happened to my body. In the span of 3 months, I developed cystic acne, got horrible purple stretch marks on my stomach (with no weight gain), had crushing anxiety, irregular periods and started growing thick, dark body hair. It was in the middle of grad school so my parents blamed it on stress. It eased up somewhat after graduation so I assumed they were correct.
Since then, I have had a few other times that it has happened. Each time I get more acne scars, have a bout with depression/anxiety, and the hair gets worse. My periods are all over the map.
At this point, I have what looks like sparse pubic hair growing up to my belly button and on the back of my thighs just above my knees. I have hair on my rear end, a patch of hair over where a man's adam's apple would be and a mustache. I spend at least 200 dollars a month on waxing, etc. I still fight acne. This has ruined my self image and I am terrified of relationships because I can't stand the thought of a man seeing me up close and naked. I need an answer.
In the past 13 years I have been treated for a number of things. Each time, the doctor tells me something along the lines of "Well, you don't meet the exact criteria, but we're going to try this treatment and see what happens." I've been told that it's my thyroid, but the tests are negative, PCOS, but my testosterone level isn't high. I have been told that's it's because of the accutane I took during the first bout, that it is because of the one birth control shot I took 13 years ago, that is is genetic (but my mom and sis don't have it) and that maybe it's all psychosomatic. I've seen dermatologists, GP's, OB-Gyns, allergists, nutritionists, DO's and fertility specialists. No answers.
I'm tired of this and need answers. Has anyone ever heard of anything like this? Please help me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?